A new proof of Morley's theorem
Publications Mathématiques de l'IHÉS, Tome S88 (1998) , pp. 43-46.
@article{PMIHES_1998__S88__43_0,
     author = {Connes, Alain},
     title = {A new proof of Morley's theorem},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {43--46},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {S88},
     year = {1998},
     zbl = {1006.51010},
     mrnumber = {1667897},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1998__S88__43_0/}
}
Connes, Alain. A new proof of Morley's theorem. Publications Mathématiques de l'IHÉS, Tome S88 (1998) , pp. 43-46. http://www.numdam.org/item/PMIHES_1998__S88__43_0/